# SDR SWAA043312

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 33,154 hours, 28,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crease Beam
- Part number: 65C26402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM WEB AT RIGHT BS 727D TO RIGHT BS 727E, CORRODED.  REMOVED AND REPLACED CREASE BEAM WEB SECTION PER SRM.
